Im on metaform… Its been over a month and i still have explosive diarrhea… I was at the social security office today and out it came no warning or anything… I talked to the doctor who prescribed it and she said its a side affect that gose away with time… I dont know what to do!!! Its scary cause im goin to a fancy restraunt tomorrow and what if my stomach starts acting u there… advice would be greatly appreciated:scream:
I get it on effexor. Lucky I’m regular so it’s mornings mostly but meds can really impact your progress.
It’s a hard thing. Effexor is great for my mental health. Not so good for ibs type symptoms. If they do leave then your lucky. I’ve been dealing with it for years and sometimes when you have to go you have to go!
Thanks! Im glad im not alone in this! Howd did u decide the health befits were better than the side effects?
It’s hard. Stay with it. If they leave your good. I’ve just learned to adapt.
Stupidly I got off the effexor to try something else. Only antidepressant to work for me so coming back on I needed to up the dose. I take 300 mgs where as I used to take like 50. Dumb move on my part.
For me I need to watch my diet and be regular with everything. That helps!
Lopramide, 4mg a day,
Do you mean metaform supplement or Metformin the prescription medication?